# SDR ASAA2019101641018

- Difficulty date: October 14, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 36,946 hours, 11,017 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROACHING TOP OF CLIMB, CABIN TEMP BECAME DIFFICULT TO CONTROL (TOO HOT) RT PACK LIGHT ILLUMINATED. AFTER COMPLETING QRH PROCEDURE AND CONFIGURING FOR SINGLE PACK OPS, TEMPS RETURNED TO NORMAL. GROUNDED - YES. #2 PZTC FAULTED TCV. R AND R TCV AND CHECKED OK. IAW B737-800 AMM 21-51-10 PB 400.
